# SDR DL75K060126

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 66,626 hours, 34,440 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 65124
- Condition: Defective
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION AT FL380.  CABIN ALT INDICATED 10K FT DIFF PRESS APPROX 6.5 PSID.  MODE SELECTED IN AUTO 1 WITH NO AUTO INOP LIGHT.  MANUAL AND AUTO 2 WORKED AT 10K FT.  ON AFT CARGO DOOR, REPLACED MISSING UPPER AFT STOP AND DOOR SEAL.
